MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 50D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 50D; PROSTHESIS, HIP
Catalog Number 010000662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bursitis (4832)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: g7 vit e high wall lnr 36mm d.Item: 30123604.Lot: 65612905.Zb 12/14 cocr hd 36mm x +0.Item: 802203602.Lot: 3110068.Avenir standard, cemented sz 2.Item: 0106010202.Lot: 3080557.G2: denmark.The customer has indicated that the product remains implanted and will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient received a medical blockade approximately three and a half months post implantation due to trochanter bursitis, which was possibly caused by a fall.The outcome of the complication was noted as tolerated.Follow-ups to gather additional information are currently in process.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h6.Review of the reported event by a health care professional found: bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.The root cause of the reported event was determined to be unrelated to the device.This device is used for treatment.This is a limited investigation, as per (b)(4), a review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Additionally, part and lot/serial identification are necessary for review of device history records and a complaint history review, neither were provided.Insufficient information provided.Unable to perform a compatibility check.Product will not be evaluated as it has been determined the event is not related to the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.

Brand Name
G7 PPS LTD ACET SHELL 50D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22884490
Report Number0001825034-2025-02672
Device Sequence Number9604601
Product Code PBI
UDI-Device Identifier00880304524217
UDI-Public(01)00880304524217(17)330314(10)7464476
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number010000662
Device Lot Number7464476
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight65 KG